Nonlinear Dynamics and
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 24
Number 3
2024


Contents

Improved Power Quality with Active Shunt Power Filter Based on Optimized PI Controller and Flying Squirrel Search MPPT Technique Applied to the WECS
217
A. Abbadi, F. Hamidia, A. Morsli, M. R. Skender and A. Tlemcani
| Abstract (pdf) |  | Article (pdf) | 
Optimization of Hotel W Management through Performance Comparison of Support Vector Machine and Linear Regression Algorithm in Forecasting Occupancy
228
M. Y. Anshori, T. Herlambang, V. AsyТari, H. Arof, A. A. Firdaus, K. Oktafianto and B. Suharto
| Abstract (pdf) |  | Article (pdf) | 
Numerical Solution of Neutral Double Delay Volterra Integral Equations Using Taylor Collocation Method
236
H. Bouzeraieb, H. Laib and A. Boulmerka
| Abstract (pdf) |  | Article (pdf) | 
Stability Analysis of a Coupled System of Two Nonlinear Differential Equations with Boundary Conditions
246
Besma Fadlia, Abdelwahab Zarour, Rima Faizi and Mohamed Dalah
| Abstract (pdf) |  | Article (pdf) | 
Trajectory Estimation of Amphibious Aircraft Using H-Infinity and Ensemble Kalman Filter Methods
259
T. Herlambang, S. Syamsuar, F. Yudianto, A. Basuki, G. Wijiatmoko, A. Roschyntawati, H. Hendrato, K. Oktafianto and R. S. Marjianto
| Abstract (pdf) |  | Article (pdf) | 
Numerical Solution for Benjamin-Bona-Mahony-Burgers Equation Using Septic B-Spline Galerkin Method
267
Ali M. Jasim, Adham A. Ali, Isam H. Halil, Fatima Z. Ahmed and Muhannad A. Shallal
| Abstract (pdf) |  | Article (pdf) | 
A New Chaotic Supply Chain Model, Its Bifurcation Analysis, Multi-Stability and Synchronization Using Backstepping Control
275
M. D. Johansyah, A. Sambas, S. Vaidyanathan, S. S. Abas, H. Hassan, M. Makhtar, S. Purnama and B. Foster
| Abstract (pdf) |  | Article (pdf) | 
On Unique Solvability and a Generalized Newton Method for Solving New General Absolute Value Equations
286
M. Khaldi and M. Achache
| Abstract (pdf) |  | Article (pdf) | 
Adaptive Control for the Stabilization, Synchronization and Anti-Synchronization of New Chaotic System with a Line Equilibrium
298
K. Mesbah and N. E. Hamri
| Abstract (pdf) |  | Article (pdf) | 
Properties of MDTM and RDTM for Nonlinear Two-Dimensional Lane-Emden Equations
309
N. Teyar
| Abstract (pdf) |  | Article (pdf) | 

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information